# SDR ASAA2023072444208

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,265 hours, 18,492 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ENG SHUTDOWN AFT #2 FUEL LOW PRESSURE LIGHT WILL NOT ILLUMINATE IN OFF POSITION. BOTH LIGHTS ILLUMINATE ON PRESS TO TEST. GROUNDED - YES. (RESOLVED ON W/O: 1962615 TASKCARD: N/R-00006 ) APPLY D5026NS TO THE CANNON PLUG ELECTRICAL CONNECTOR PER AMM 28-42-11-390-010 AND PERFORMED FUEL BOOST PUMP PRESSURE SWITCH OPERATIONAL TEST PER AMM 28-42-11-700-004. OPS CHECK GOOD. THIS CLEARS MEL 28-3E AND 28-1C, REVERSED MAINTENANCE ACTION. CLOSE CB ON P91 + P92 PANEL, PLACARD REMOVED. SEAMC PETER NOTIFIED. OK FOR SERVICE.
